Reply to the comments by r. marchand and p.n. guzdar on the paper absolute dissipative drift-wave instabilities in tokamaks by l. chen, m.s. chance, c.z. cheng

L. Chen, M. S. Chance, C. Z. Cheng

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)293-296
Number of pages4
JournalNuclear Fusion
Issue number2
Publication statusPublished - 1982 Feb

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics
  • Condensed Matter Physics

Cite this